# SDR MASA2011021701937

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 19,601 hours, 15,362 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR CAUTION MESSAGE IN FLIGHT.  MX RIGGED PX 46, OPS GOOD.
